# SDR DLM88070996

- Difficulty date: June 22, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 47,008 hours, 36,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Misrepaired
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNSUITABLE REPAIR ON LT INBD FLAP INBD GUIDE VANE.  REPAIRED PER SRM 57-03D.
